Skip to main content
Log in

Fixed points in locally covex spaces

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Alman, M.: A fixed point theorem in Banach space. Bull. Acad. Polon. Sci. C. III5, 89–92 (1957).

    Google Scholar 

  2. Borisovic, Ju. G., Sapronov, Ju. I.: A contribution to the topological theory of condensing operators. Soviet Math. Doklady9, 1304–1307 (1968).

    Google Scholar 

  3. Browder, F. E.: A new generalization of the Schauder fixed point theorem. Math. Ann.174, 285–290 (1967).

    Google Scholar 

  4. —: The fixed point theory of multi-valued mappings in topological vector spaces. Math. Ann.177, 283–301 (1968).

    Google Scholar 

  5. Danes, J.: Some fixed point theorems. Comment. Math. Univ. Carolinae9, 223–235 (1968).

    Google Scholar 

  6. Dunford, N., Schwartz, J. T.: Linear operators I. New York: Interscience 1958.

    Google Scholar 

  7. Fan, K.: Fixed point and minimax theorems in locally convex topological linear spaces. Proc. Nat. Acad. Sci. U.S.A.38, 121–126 (1952).

    Google Scholar 

  8. —: Extensions of two fixed point theorems of F. E. Browder. Math. Z.112, 234–240 (1969).

    Google Scholar 

  9. Figueiredo, D. G. de: Topics in nonlinear functional analysis. College Park, Maryland: University of Maryland Lecture Series 1967.

  10. Furi, M., Vignoli, A.: On alpha-nonexpansive mappings and fixed points. Rend. Accad. Naz. Lincei (8)48, 195–198 (1970).

    Google Scholar 

  11. Glicksberg, I. L.: A further generalization of the Kakutani fixed point theorem, with application to Nash equilibrium points. Proc. Amer. Math. Soc.3, 170–174 (1952).

    Google Scholar 

  12. Granas, A.: Sur la notion du degré topologique pour une certaine classe de transformations multivalentes dans les espaces de Banach. Bull. Acad. Polon. Sci. Série des sci. math., astr. et phys.7, 191–194 (1959).

    Google Scholar 

  13. —: Theorem on antipodes and theorems on fixed points for a certain class of multivalued mappings in Banach spaces. Bull. Acad. Polon. Sci. Sér. sci. math. astron. phys.7, 271–275 (1959).

    Google Scholar 

  14. Halpern, B. R., Bergman, G. M.: A fixed-point theorem for inward and outward maps. Trans. Amer. Math. Soc.130, 353–358 (1968).

    Google Scholar 

  15. —: A general fixed-point theorem. Proceedings of Symposia in Pure Mathematics vol. 18 part 1, Providence, Rhode Island: Amer. Math. Soc. 1970 (114–131).

    Google Scholar 

  16. Halpern, B.: Fixed point theorems for set-valued maps in infinite dimensional spaces. Math. Ann.189, 87–98 (1970).

    Google Scholar 

  17. Hanani, H., Netanyahu, E., Reichaw-Reichbach, M.: The sphere in the image. Israel J. Math.1, 188–195 (1963).

    Google Scholar 

  18. Himmelberg, C. J., Porter, J. R., Vleck, F. S. van: Fixed point theorems for condensing multifunctions. Proc. Amer. Math. Soc.23, 635–641 (1969).

    Google Scholar 

  19. Hukuhara, M.: Sur l'application semi-continue dont la valeur est un compact convexe. Funkcialaj Ekvacioj10, 43–66 (1967).

    Google Scholar 

  20. Istratescu, V., Istratescu, A.: On the theory of fixed points for some classes of mappings III. Rend. Accad. Naz. Lincei (8)49, 43–46 (1970).

    Google Scholar 

  21. Kasriel, R. H., Nashed, M. Z.: Stability of solutions of some classes of nonlinear operator equations. Proc. Amer. Math. Soc.17, 1036–1042 (1966).

    Google Scholar 

  22. Köthe, G.: Topologische Lineare Räume I, 2. Aufl. Berlin-Heidelberg-New York: Springer 1966.

    Google Scholar 

  23. Kuratowski, K.: Topology I. Warszawa-New York: PWN-Academic Press 1966.

    Google Scholar 

  24. Lami Dozo, E.: Opérateurs Non-expansifs,P-compacts et Propriétés Géométriques de la Norme. Doctoral Dissertation: Universite Libre de Bruxelles 1970.

  25. Lifsic, E. A., Sadovskii, B. N.: A fixed-point theorem for generalized condensing operators. Soviet Math. Doklady9, 1370–1372 (1968).

    Google Scholar 

  26. Loc, N. X.: Fixed points and openness in a locally convex space. Proc. Amer. Math. Soc.18, 987–991 (1967).

    Google Scholar 

  27. Michael, E.: A selection theorem. Proc. Amer. Math. Soc.17, 1404–1406 (1966).

    Google Scholar 

  28. Nagumo, M.: Degree of mapping in convex linear topological spaces. Amer. J. Math.73, 497–511 (1951).

    Google Scholar 

  29. Nussbaum, R.D.: The fixed point index and fixed point theorems fork-set-contractions. Doctoral Dissertation: The University of Chicago 1969.

  30. Nussbaum, R. D.: The fixed point index for local condensing maps. To appear.

  31. Opial, Z.: Weak convergence of the sequence of successive approximations for nonexpansive mappings. Bull. Amer. Math. Soc.73, 591–597 (1967).

    Google Scholar 

  32. Petryshyn, W.V.: On nonlinearP-compact operators in Banach space with applications to constructive fixed-point theorems. J. Math. Analysis Appl.15, 228–242 (1966).

    Google Scholar 

  33. — Remarks on fixed point theorems and their extensions. Trans. Amer. Math. Soc.126, 43–53 (1967).

    Google Scholar 

  34. Reich, S.: Problem 5721. Amer. Math. Monthly77, 313 (1970).

    Google Scholar 

  35. Reich, S.: A fixed point theorem. Rend. Accad. Naz. Lincei, to appear.

  36. Reichbach (Reichaw), M.: Fixed points and openness. Proc. Amer. Math. Soc.12, 734–736 (1961).

    Google Scholar 

  37. Reinermann, J.: Fixpunktsätze vom Krasnoselski-Typ. Math. Z.119, 339–344 (1971).

    Google Scholar 

  38. Sadovskii, B. N.: A fixed point principle. Functional Anal. Appl.1, 151–153 (1967).

    Google Scholar 

  39. Schaefer, H.: Über die Methode der a priori-Schranken. Math. Ann.129, 415–416 (1955).

    Google Scholar 

  40. Tychonoff, A.: Ein Fixpunktsatz, Math. Ann.111, 767–776 (1935).

    Google Scholar 

  41. Wilansky, A.: Functional analysis. New York: Blaisdell 1964.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Reich, S. Fixed points in locally covex spaces. Math Z 125, 17–31 (1972). https://doi.org/10.1007/BF01111112

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01111112

Navigation